T Nation

Did a Stupid PCT Resulting in ED and Low Testosterone


#1

Used total 10 ml of deca 250 mg and 10 ml of sustanon 250 mg within 7 weeks… After one week finishing my cycle i started my pct on a professional bodybuilders’ advice. His pct included the following:

  1. Use 20000 iu hcg within 20 days (divided into 4 dosages of 5000 iu after every 5th day)
  2. Clomid 100 mg for 20 days
  3. Tamoxifen 20 mg for 20 days

On 14th day of my pct i faced erectile dysfunction and i stopped this stupid pct. Kindly tell me was this ED because of the stupid overdosage of my pct or some other reason?


#2

1 have used 15000 iu of hcg within those 14 days and 100 mg clomid for 14 days and 20 mg of Tamoxifen for 14 days… Please suggest what should i do now? I’ve got a really important date after 2 weeks!


#3

Yes that PCT was typical broscience stupid. See the HPTA restart in the T-replacement forum. Try to understand why your PCT was wrong.

Never use high dose SERMs or hCG
Never stack SERMs
Never stack SERM+hCG
Your E2 levels were massively high and that shut you down as SERMs washed out, E2 was exposed and your LH receptors saw huge over-stimulation and then saw the small amounts your HPTA tried to make and this massive drop in LH was not a signal to do anything but slow down.
SERMs need to be gradually tapered off.

Please read the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc
  • HPTA restart

Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.


#4

That means i just need Iodine or should use Anastrazole + enough idodine and stopping the serms?


#5

Have you recovered ¿